William H Hiatt, MD Professor, Department of Medicine, University of Colorado at Denver and Health Sciences Center
This paper can be accessed at: http://www.theannals.com/cgi/content/abstract/41/1/138
This paper describes a case of a patient experiencing testicular pain on three occasions after taking three different statins.
(i) A 54-year-old man was started on lovastatin therapy.
(ii) Seven months after starting lovastatin, the patient experienced testicular discomfort that resolved upon discontinuation of the drug.
(iii) Afterward, he started simvastatin and again experienced testicular discomfort.
(iv) The simvastatin was changed to atorvastatin, and the pain resolved. However, three months after starting atorvastatin, the patient developed testicular pain, which resolved after the drug was stopped.
To conclude: A 54-year-old man tried three different types of statins and each time he developed testicular pain, which disappeared after the drugs were stopped.
More information on this subject: Books : Scientific Studies : Other Websites : Videos : Food Mall